# SDR COMA2011012470003

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 19,346 hours, 13,830 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED GEAR DISAGREE WARNING, NOSE GEAR WOULD NOT UNLOCK TO RETRACTED.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  RE-RIGGED LT AND RT NLG WOW SENSORS, RETORQUED BOLTS FOR BOTH NLG OUTER CYLINDER HARNESS SUPPORT BRACKETS AND RIGHT NLG CENTERED SENSOR.
